Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Can I be pregnant as I had bleeding after stopping my birth control pills ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
I'm 25 years old and on July 30 stopped taking my birth control pills which was LoEstrin FE and then August 2-6 I expecienced bleeding that was like a normal period. August 7-14 I had unprotected sex three times. August 16-17 I had light spotting, not enough to wear a panty liner. I've had nausea, fatigue, headaches, and increased salivia. Am I pregnant?
Posted Mon, 7 May 2012 in Early Pregnancy Signs and Symptoms
Answered by Dr. Rakhi Tayal 32 minutes later

Thanks for writing to us.

Since you had your periods on 2nd august, it is right now too early to say anything about being pregnant. The symptoms you are having- nausea, headaches, etc are all non specific and do not conclusively indicate about pregnancy.

The hormonal changes- raised HCG levels that bring about these symptoms do not appear until at least 10 days after conception.

You need to wait for your period to be overdue before going for a urine pregnancy test available at all the pharmacies.

For an early diagnosis, you can get your raising serum HCG titres evaluated after 25th August under the guidance of your gynaecologist.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor